REMARKS ON THE PAPER "A NOTE ON EVERITT TYPE INTEGRAL INEQUALITY" OF B. G. PACHPATTE

Authors

  • DRAGOSLAV S. MITRINOVIC Smiljaniceva, 11000 Beograd, Yugoslavia.
  • JOSIP E. PECARIC Faculty of Technology, Ive Lole Ribara 126, 41000 Zagreb, Yugoslavia.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4652

Keywords:

integral inequality of Everitt type

Abstract

n the present note we give an interpolating inequality for Pachpatte's inequality from [1]. A discrete analogouos is also given.

References

B. G. Pachpatte, "A Note on Everitt Type Integral Inequality." Tamkang Journal of Mathematics Vol. 18, No. 2, 1987, pp. 7-10.

Downloads

Published

1990-06-01

How to Cite

MITRINOVIC, D. S. ., & PECARIC, J. E. (1990). REMARKS ON THE PAPER "A NOTE ON EVERITT TYPE INTEGRAL INEQUALITY" OF B. G. PACHPATTE. Tamkang Journal of Mathematics, 21(2), 169–170. https://doi.org/10.5556/j.tkjm.21.1990.4652

Issue

Section

Papers

Most read articles by the same author(s)